# SDR 2008UALA03765

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 63,264 hours, 7,527 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN FWD OF MED 1L APPROX 12 INCHES BELOW WATER LINE 119.8 (THRESHOLD) & 6 INCHES AFT OF SKIN JOINT AT STA 406.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER.
